2 doctors weighed in:

After seeing a doctor for persistent itch, the doctor prescribed me dermersone cream (to apply) & loratadine (pill). After using, I noticed reddish, itchy bumps appearing all over my body. Should I continue with the medication?

2 doctors weighed in
Dr. Lily Hwang
Pediatrics - Allergy & Asthma

In brief: Stop med, see doctor

If medication application is causing blistering stop medication and call your doctor. This is a reaction or could be an untreated infection.
Only a doctor can properly examine and treat this.

In brief: Stop med, see doctor

If medication application is causing blistering stop medication and call your doctor. This is a reaction or could be an untreated infection.
Only a doctor can properly examine and treat this.
Dr. Lily Hwang
Dr. Lily Hwang
Thank
Dr. Leto Quarles
Family Medicine

In brief: Med safe but no help

Neither dermasone (a topical steroid cream) nor Loratadine (generic Claritin (loratadine) allergy medicine) are likely to cause a rash, but it seems like whatever is triggering your reaction, the reaction is getting worse, not better. Ice or a cool bath, plus Benadryl (diphenhydramine, 50mg every 4-6 hrs for an adult - will make you sleepy!) can provide temporary relief until you can get rechecked by your doc.

In brief: Med safe but no help

Neither dermasone (a topical steroid cream) nor Loratadine (generic Claritin (loratadine) allergy medicine) are likely to cause a rash, but it seems like whatever is triggering your reaction, the reaction is getting worse, not better. Ice or a cool bath, plus Benadryl (diphenhydramine, 50mg every 4-6 hrs for an adult - will make you sleepy!) can provide temporary relief until you can get rechecked by your doc.
Dr. Leto Quarles
Dr. Leto Quarles
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors